A stochastic model for internal HIV dynamics

Research output: Contribution to journalArticle

121 Citations (Scopus)

Abstract

In this paper we analyse a stochastic model representing HIV internal virus dynamics. The stochasticity in the model is introduced by parameter perturbation which is a standard technique in stochastic population modelling. We show that the model established in this paper possesses non-negative solutions as this is essential in any population dynamics model. We also carry out analysis on the asymptotic behaviour of the model. We approximate one of the variables by a mean reverting process and nd out the mean and variance of this process. Numerical simulations conclude the paper.
LanguageEnglish
Pages1084-1101
Number of pages18
JournalJournal of Mathematical Analysis and Applications
Volume341
Issue number2
DOIs
Publication statusPublished - 15 May 2008

Fingerprint

Stochastic models
Stochastic Model
Internal
Process Mean
Stochasticity
Nonnegative Solution
Parameter Perturbation
Viruses
Virus
Asymptotic Behavior
Model
Numerical Simulation
Computer simulation
Modeling

Keywords

  • HIV virus dynamics
  • brownian motion
  • stochastic differentialequation
  • asymptotic behaviour
  • mean reverting process

Cite this

@article{84ebd045842c4da58e6c48fbed38592b,
title = "A stochastic model for internal HIV dynamics",
abstract = "In this paper we analyse a stochastic model representing HIV internal virus dynamics. The stochasticity in the model is introduced by parameter perturbation which is a standard technique in stochastic population modelling. We show that the model established in this paper possesses non-negative solutions as this is essential in any population dynamics model. We also carry out analysis on the asymptotic behaviour of the model. We approximate one of the variables by a mean reverting process and nd out the mean and variance of this process. Numerical simulations conclude the paper.",
keywords = "HIV virus dynamics, brownian motion, stochastic differentialequation, asymptotic behaviour, mean reverting process",
author = "N. Dalal and D. Greenhalgh and X. Mao",
year = "2008",
month = "5",
day = "15",
doi = "10.1016/j.jmaa.2007.11.005",
language = "English",
volume = "341",
pages = "1084--1101",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
number = "2",

}

A stochastic model for internal HIV dynamics. / Dalal, N.; Greenhalgh, D.; Mao, X.

In: Journal of Mathematical Analysis and Applications, Vol. 341, No. 2, 15.05.2008, p. 1084-1101.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A stochastic model for internal HIV dynamics

AU - Dalal, N.

AU - Greenhalgh, D.

AU - Mao, X.

PY - 2008/5/15

Y1 - 2008/5/15

N2 - In this paper we analyse a stochastic model representing HIV internal virus dynamics. The stochasticity in the model is introduced by parameter perturbation which is a standard technique in stochastic population modelling. We show that the model established in this paper possesses non-negative solutions as this is essential in any population dynamics model. We also carry out analysis on the asymptotic behaviour of the model. We approximate one of the variables by a mean reverting process and nd out the mean and variance of this process. Numerical simulations conclude the paper.

AB - In this paper we analyse a stochastic model representing HIV internal virus dynamics. The stochasticity in the model is introduced by parameter perturbation which is a standard technique in stochastic population modelling. We show that the model established in this paper possesses non-negative solutions as this is essential in any population dynamics model. We also carry out analysis on the asymptotic behaviour of the model. We approximate one of the variables by a mean reverting process and nd out the mean and variance of this process. Numerical simulations conclude the paper.

KW - HIV virus dynamics

KW - brownian motion

KW - stochastic differentialequation

KW - asymptotic behaviour

KW - mean reverting process

U2 - 10.1016/j.jmaa.2007.11.005

DO - 10.1016/j.jmaa.2007.11.005

M3 - Article

VL - 341

SP - 1084

EP - 1101

JO - Journal of Mathematical Analysis and Applications

T2 - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -